Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

New to the game....
An_239868 posted:
I have been told I have depression and I am being treated with an anti depressant. There are things I experience that I am not entirely sure are depression related and my doctors seem to want to brush me off to the next health professional as their solution. I am horribly angry at the smallest things. Paranoia is something I seem to struggle with now, and I am becoming increasingly claustrophobic. Can depression really do all these things even with drug therapy? These are periodic problems, but they scare my husband and when it is at it's worst I tend to consider options of self inflicted pain as punishment, as if I had control over it all. I need more information on the issue.
barbarafromtucson responded:
I don't quite have the same problem with you...but I've been struggling with a physical health problem that doctors want to pass off as took me like 7 or 8 doctors before I found one that is willing to listen to me and get to the bottom of my issues.

I would search out another therapist/doctor and not give up until you get a 'good' one. If you are part of any support groups or have other friends who have mental issues--ask around--maybe they know of a doctor/therapist who can help you.

Good luck!
susiemargaret responded:
hello, A296 --

have you considered the possibility that the rage/anger, paranoia, and claustrophobia might be side effects of your med(s)? try looking up each of your meds (including the ones for conditions other than your depression) and reading the info about side effects.

to do this on webMD, hover over the "drugs and supplements" title in the blue ribbon at the top of every page, then click on "find or review a drug." this will take you to a page -- -- where you can enter the name of each med in a search box. then look under the "side effects" tab, including the second page, which you can reach by going to the bottom of the initial "side effects" page and clicking on "does this med have any side effects?"

you might also want to look at the "precautions" and "interactions" tabs, including their second pages (click the blue Q at the bottom of the initial page) to see if two or more of your meds might be reacting to each other.

finally, you might want to do a "google" search on the name of each med or combination of meds, "rage" or "anger" or "paranoia" or "claustrophobia," and "side effects."

are you seeing a psychiatrist for your meds management? if not, perhaps it is time to do so, because they usually know more about psych meds than other drs do, and you may need to switch to another antidepressant, either for greater effectiveness or to avoid detrimental side effects.

i send you caring thoughts and hope you can get some relief from these horrible states of mind.

-- susie margaret
what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
30 of 41 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.